MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARTICULAR SURFACE SIZE 3 9 MM HEIGHT; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. ARTICULAR SURFACE SIZE 3 9 MM HEIGHT; PROSTHESIS, KNEE
Model Number 5842-23-09
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870); Joint Laxity (4526)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Medical product: femoral component high flex precoat for cemented use only right medial/left lateral: catalog#00584201502, lot#63199765; tibial component precoat right medial/left lateral size 3: catalog#00584200302, lot#11017646.Multiple mdr reports have been filed for this event.Please see associated report: 0001822565-2023-00022.The product will not be returned to zimmer biomet for evaluation, as the product location is unknown.The investigation is in progress.Upon completion of the investigation, a follow up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient underwent an initial right partial knee arthroplasty.Approximately six months post implantation, the patient felt their implanted knee give way and fell down a set of stairs.The fall resulted in a fractured humerus bone in the shoulder which required surgical intervention to resolve.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.  no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.The reported products were reviewed for compatibility with no issues noted.Review of complaint history found no additional related issues for this/these item and the reported part and lot combination.Medical records/radiographs were provided and reviewed by a health care professional.Review of the available records identified possible loosening or malposition of the right medial uni knee compartment.Complaint not confirmed.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ARTICULAR SURFACE SIZE 3 9 MM HEIGHT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16091380
Report Number0001822565-2023-00023
Device Sequence Number12433983
Product Code HSX
UDI-Device Identifier00889024193970
UDI-Public(01)00889024193970(17)230731(10)63118426
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K033363
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model Number5842-23-09
Device Catalogue Number00584202309
Device Lot Number63118426
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2022
Supplement Date Received by Manufacturer02/16/2023
Initial Report FDA Received Date01/03/2023
Supplement Report FDA Received Date02/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/05/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight108 KG